# SDR CKSA97287

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND LEFT HAND WING INTERNAL STA 656.5 SECOND STRINGER AFT OF FORWARD SPAR, RIB TO STRINGER ATTACH POINT CRACKED, MARKED M4 LOWER SURFACE.  REPAIRED IAW BOEING SRM 57-10-5 AND BSB 727-57-0127 FIGURE 2.  CORROSION TASK CARD NUMBER C57-571-01. NON-ROUTINE TASK CARD NUMBER 106868.
